# SDR CALA2016061395448

- Difficulty date: June 10, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Engine: Pwa PW4077
- Engine time: 70,233 hours, 9,257 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, R
- Precautionary procedure: E, J, A

## Discrepancy

CREW REPORTED ENGINE 2 BANG ON ROTATION WITH EGT SPIKE OVER 750 DEGREES.  ENGINE AUTO SPOOLED BACK TO IDLE CREW RAN QRH AND SHUTDOWN ENGINE USING FUEL LEVER.  ACFT CONTINUED TO CLIMB AND THEN RETURNED TO DEPARTURE AFTER DUMPING FUEL.  NO SIGNS OF BIRDSTRIKE IN INLET AND HAVE METAL IN TAIL PIPE.  ENGINE WAS REPLACED AND ACFT IS BACK IN SERVICE.
